Advanced

Jensen measures and approximation of plurisubharmonic functions

Dieu, Nguyen Quang and Wikström, Frank LU (2005) In Michigan Mathematical Journal 53(3). p.529-544
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Michigan Mathematical Journal
volume
53
issue
3
pages
529 - 544
publisher
University of Michigan, Department of Mathematics
external identifiers
  • Scopus:32244446144
ISSN
0026-2285
DOI
10.1307/mmj/1133894163
language
English
LU publication?
no
id
d59bb61e-2505-4e44-a1cb-50c1a5539ecf (old id 1314622)
date added to LUP
2009-05-19 13:50:23
date last changed
2016-10-13 04:26:52
@misc{d59bb61e-2505-4e44-a1cb-50c1a5539ecf,
  author       = {Dieu, Nguyen Quang and Wikström, Frank},
  issn         = {0026-2285},
  language     = {eng},
  number       = {3},
  pages        = {529--544},
  publisher    = {ARRAY(0x8802528)},
  series       = {Michigan Mathematical Journal},
  title        = {Jensen measures and approximation of plurisubharmonic functions},
  url          = {http://dx.doi.org/10.1307/mmj/1133894163},
  volume       = {53},
  year         = {2005},
}